If you get your period early on the pill, you should continue taking the pill as scheduled, regardless of any bleeding.
The pill can alter your menstruation cycle making your period late or early. Spotting is also a possibility.
No, continue taking the pill as scheduled.
The pill you are taking might not be the correct pill for you, contact your physician.
No some early or late periods are normal.
Yes. It mucks up your cycle
Yup, mine did :/
That you are not pregnant. If you are on a Mini Pill you should tell your doctor as you may be ovulating.
If you get your period you are not pregnant. BCP are 99.5% effective when taken as directed.
No, you should continue taking the pill as scheduled regardless of bleeding or not bleeding. Contact your health care provider if the early period happens again.
Since antibiotics can make the pill not work at all it can affect all of it, incl your period.